MAUDE Adverse Event Report: K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X20 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X20 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 8801-04020DA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two ozark variable self-starting screws fractured intra-operatively and that the fractured screw shanks remain implanted in the patient.The procedure was completed successfully with a 30 minute surgical delay.This report captures the second of two screws.
 
Additional Manufacturer Narrative
An updated review of the risk documentation regarding this event does not suggest a recurrence of this event could result in a death or serious injury.Therefore, this event is no longer reportable to the fda.H6 codes have been updated to reflect conclusion of the investigation.Event is no longer reportable.
 
Event or Problem Description
No new information.

Brand Name
SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X20 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22106364
Report Number3004774118-2025-00090
Device Sequence Number12581821
Product Code KWQ
UDI-Device Identifier10888857393424
UDI-Public10888857393424
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8801-04020DA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown